# SDR 2005FA0000233

- Difficulty date: November 5, 2004
- Submitted: March 7, 2005
- Operation: General aviation
- Aircraft: N322SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23343
- Engine: Cfmint CFM563B1US
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Wheel
- Condition: Cracked
- Location: Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHEEL/ TIRE ASSY WENT FLAT.  SHOP FINDINGS THROWN TREAD AND 4 BROKEN WHEEL TIE BOLTS.  (K)
